# SDR AMTA200500884

- Difficulty date: October 12, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 356A7065G181
- Part serial: 1C0354
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 14,005 hours, 4,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT ENGINE LIMITER INOP LIGHT ILLUM.  EICAS MSG AND R ENG LIMITER DISPLAYED.  PERFORMED FIM 73-21-00, FIG 103A, FAULT CODE (BF) FOUND ON EEC, ONLY FAULT FOUND, IAW FIM REMOVED AND REPLACED RT ENGINE EEC IAW 73-21-07-4, ENGINE RUN-UP AND TAXI.  OPS CHECK NORMAL.  (K)
